# SDR 95UAL900133

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1834U
- Make and model: Doug DC-10-10
- Aircraft serial: 47966
- Engine: Ge CF66D
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Cooling Assy
- Part number: 3602883
- Condition: Packing Worn
- Location: Apu
- Part time: 742 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG OIL SMELL IN AIRCRAFT, BELIEVE COMING FROM APU.  REPLACED C-1, STATOR, RING AND COOLING FAN ASSEMBLY.
